# SDR UALA2012040202035

- Difficulty date: April 2, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 76,534 hours, 22,109 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Exhaust Valve
- Part number: 566918
- Part serial: 67
- Condition: Faulty
- Location: Overboard
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERBOARD EXHAUST VALVE MALFUNCTIONED, REPLACED VALVE PER MM , TESTED OKAY.
